# SDR CA040301007

- Difficulty date: February 29, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 3021467
- Condition: Disintegrated
- Location: Reux Gearbox
- Component: Redux Gearbox, Pwa
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) VISUAL INSPECTION REVEALED BEARING RETAINING FAILURE. APRROXIMATELY ONE QUARTER OF RETAINER MISSING. WILL SEND TO PWC FOR EXAMINATION.
